# SDR AALA201509309017

- Difficulty date: September 24, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 19,858 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CABIN FLOOR SHEAR PLATE AT LBL 46 INCHES & FRAME 69 IS CRACKED.  R & R SHEAR PLATE IAW SRM 51-42-11.
